# SDR C2XA07SH11

- Difficulty date: December 29, 2007
- Submitted: December 29, 2007
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 14,262 hours, 7,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION ON SERVICE DOOR THRESH HOLD SILL.  MX REMOVED AND REPLACED SVC DOOR CENTER SILL IAW EMB 145 SRM 51-40-02, INSTALLED NUT PLATES IAW EMB EC 5320-0437.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
